Permanence and global asymptotic stability of a delayed predator-prey model with Hassell-Varley type functional response

Document Type: Research Paper

Authors

Abstract

Here, a predator-prey model with Hassell-Varley type functional
responses is studied. Some sufficient conditions are obtained
for the permanence and global asymptotic stability of the
system by using comparison theorem and constructing a suitable
Lyapunov functional. Moreover, an example is illustrated to
verify the results by simulation.

Keywords



Volume 37, No. 3
September and October 2011
Pages 197-215
  • Receive Date: 21 July 2009
  • Revise Date: 15 March 2012
  • Accept Date: 29 December 2010